# SDR 2010FA0000458

- Difficulty date: March 28, 2010
- Submitted: May 11, 2010
- Operation: General aviation
- Aircraft: N535G
- Make and model: Cessna 525B
- Aircraft serial: 525B0054
- Aircraft time: 672 hours, 384 cycles
- Engine: Wilint FJ442A
- System (JASC): 2210 · Autopilot System
- Part: Lever
- Part number: 6226208223
- Part serial: 21HVT
- Condition: Binding
- Location: Autopilot
- Part time: 672 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

AT START OF APPROACH, DISENGAGED AUTO-PILOT BUT FOUND CONTROLS AND TRIM STIFF OR JAMMED.  COMMANDED AUTO-PILOT DISCONNECT AGAIN BUT NO CHANGE.  TRIED ELECTRIC TRIM ALSO BUT WITHOUT CHANGE AND GOT NO TRIM MOTION.  THEN SAW THAT AUTO-PILOT ENGAGE LEVER HAD NOT MOVED TO OFF POSITION AS EPECTED AT DISENGAGE.  MANUALLY MOVED LEVER TO AFT/OFF POSTION AND RE-GAINED NORMAL FLIGHT CONTROLS.  ENTIRE EVENT TOOK ABOUT 6 SECONDS.  SUBSEQUENT SERVICE FOUND AUTO-PILOT ENGAGE LEVER JAMMED AND FRICTION PREVENTING IT FROM MOVING BETWEEN ON AND OFF POSITIONS.
